On an integration rule for products of barycentriccoordinates over simplexes in Rn

Research output: Book/ReportReportProfessional

Abstract



Original languageEnglish
Place of PublicationDelft
PublisherDelft University of Technology
Number of pages13
Publication statusPublished - 2017

Publication series

NameReports of the Delft Institute of Applied Mathematics
Volume17-02
ISSN (Print)1389-6520

Keywords

  • barycentric coordinates
  • integration rule
  • factorisations
  • finite element methods

Cite this